Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Took the multi-vitamin, the protien powder & the cell activator. Heart sped and BP high, Why?

Herbalife - took the multi-vitamin, the protien powder & the cell activator started having what felt like electrice going through my body, heart rate speed up & blood pressure all over the map. Very high when laying down (179), lower when I set up (147)& drop when I stand (99) the top numbers is what I listed. I also had a headache & felt like I was going to pass out. I went to the doctor & he admitted me to the hospital & kept me there for 5 days. I take Toprol XL50 mi. YYYY@YYYY
Asked On : Thu, 6 Sep 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The comercial products to improve health
usually contains steroids which usually show the symptoms you have mentioned. Postural
hypotension is difficult to face while moving out.
I advise you to be in touch with a doctor to look after the variations of BP. and to
have nourishing medicines.
Besides i advise you to follow some diet recomendations as take more of green leafy
vegetables pulses sprouts milk egg meat fruits and juices to get all the nutrients you
have mensioned above with no side effects.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Ram Choudhary's  Response
Hi Bhoward,
Thanks for writing in to Healthcare Magic!
You have poorly tolerated the herbal medicine and it is causing the autonomic nervous system imbalance that is the why the postural control of your BP is lost and you are showing Hypertesion when Lying and drop of BP to 99mmHg when standing.
It can cause catastrophe.
You must stop the new drug.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor